MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Model Number H7493942816400
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that difficult to position a stent occurred.A coronary intervention was performed on a 4.00mm circumflex artery (cx) for blockage.A 4.00 x 16mm synergy megatron was advanced, inflated between 12 to 16 atmospheres, and deployed in the cx ostium.Following deployment, the lesion was post dilated and the stent appeared to fully apposed to the vessel wall.The delivery system was removed from the patient.It was noted that it was waited for the balloon to fully deflate before removing the stent delivery system, and there was no resistance when removing the balloon from the stent.Following the stent delivery system removal from the patient, the stent struts appeared in the left main artery (lm), covering the left anterior descending artery (lad) ostium, 3-5mm.It was noted that it appeared that the stent had not extended or stretched into the lm 3-5mm.It was noted that the stent was believed to have been placed correctly, the stent had seemed to move, and it was not understood why the struts appeared in the lm.The stent was deployed in a right anterior oblique (rao) with caudal angulation view and not in an orthogonal view, such as a spider view that shows the ostium more clearly.This was believed to have been the reason why the placement was not ideal and why the struts appeared in the lm.It was noted that it is difficult to confirm where the actual cx ostium is on the rao caudal view; it may appear that the stent is in a good place, but really needs to be pushed forward or backwards.Following stent deployment, the struts were recrossed in the lm and kissing balloons were advanced to the cx and lm/lad due to the struts of the megatron were covering the lad ostium.The intervention was performed to ensure that the lad ostium was not compromised.The procedure was noted to have been slightly delayed due to the kissing balloon technique.It was noted that everything else was fine with the procedure; the procedure was completed with no other issues.No patient complications resulted in relation to this event and the patient was reported to be fine and fully recovered.

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11857034
Report Number2134265-2021-06598
Device Sequence Number19088036
Product Code NIQ
UDI-Device Identifier08714729985624
UDI-Public08714729985624
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberH7493942816400
Device Lot Number0026485371
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;